# SDR RAAA98E9002

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S102
- Condition: Discharged
- Location: Cabin
- Component: Grimes, 1000553
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT AND FWD CABIN PULL DOWN EMERGENCY LIGHTS FAILED SERVICE CHECK.  CHANGED BATTERY PACKS DUE DISCHARGED.
